# SDR ZW0A0105112

- Difficulty date: July 10, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND AFT ACCY COMPT CANTED FORMER CRACKED AT LOWER END AT STA 1474, OTBD OF STAIR CUTOUT ON RT SIDE.  REPAIRED PER SRM 53-01 PAGE 10.  MATERIAL PER SRM 53-14-4 PAGE 14.
